# SDR K11A2010080372201

- Difficulty date: August 3, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N722CK
- Make and model: Boeing 727-2H3
- Aircraft serial: 20948
- Aircraft time: 56,799 hours, 36,457 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR FRAME CORRODED UPPER DOOR FRAME (20 INCHES).
